# SDR UIEA2021053101209

- Difficulty date: May 31, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 105,301 hours, 20,385 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Motor
- Part number: 5198588
- Part serial: 5611
- Condition: Failed
- Location: Apu Starter
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START( TRANSFERRED TO DMI 147803 IAW MEL 49-11-01B. COMPLIED WITH MAINT. PROCEDURES.  05JUN21 - LP 1281673: REMOVED AND REPLACED APU STARTER ASSEMBLY IAW B767-300 AMM 49-41-01. OPS CHECKED GOOD. THIS CLEARS MDDR 147803. MCC NOTIFIED.
